advertisement
Question
Posted by: Phillip | 2011/04/03

Roacutane

Hi,

I''ve just started using Accutane to treat acne. I''ve also been using Finpecia for hairloss a few years now. Will it be ok to use both at the same time?

I''m also taking a daily vitiman dose every day. Nutri B which is a mix of vital vitimans. Will this have any effect with the Accutane?

Regards,
Phil

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Phil

I am unable to find any drug interactions between Accutane and Finpecia and there should be no problem in taking them together. The multivitamin will have no interactions.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement